International Journal of Differential Equations
- Int. J. Differ. Equ.
- Volume 2010, Special Issue (2010), Article ID 649486, 10 pages.
Solvability of Nonlinear Langevin Equation Involving Two Fractional Orders with Dirichlet Boundary Conditions
We study a Dirichlet boundary value problem for Langevin equation involving two fractional orders. Langevin equation has been widely used to describe the evolution of physical phenomena in fluctuating environments. However, ordinary Langevin equation does not provide the correct description of the dynamics for systems in complex media. In order to overcome this problem and describe dynamical processes in a fractal medium, numerous generalizations of Langevin equation have been proposed. One such generalization replaces the ordinary derivative by a fractional derivative in the Langevin equation. This gives rise to the fractional Langevin equation with a single index. Recently, a new type of Langevin equation with two different fractional orders has been introduced which provides a more flexible model for fractal processes as compared with the usual one characterized by a single index. The contraction mapping principle and Krasnoselskii's fixed point theorem are applied to prove the existence of solutions of the problem in a Banach space.
Int. J. Differ. Equ., Volume 2010, Special Issue (2010), Article ID 649486, 10 pages.
Received: 8 August 2009
Accepted: 14 November 2009
First available in Project Euclid: 26 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ahmad, Bashir; Nieto, Juan J. Solvability of Nonlinear Langevin Equation Involving Two Fractional Orders with Dirichlet Boundary Conditions. Int. J. Differ. Equ. 2010, Special Issue (2010), Article ID 649486, 10 pages. doi:10.1155/2010/649486. https://projecteuclid.org/euclid.ijde/1485399876